# SDR HEEA079894

- Difficulty date: June 19, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 20,928 hours
- Engine: Allsn 250C30P
- Engine time: 11,937 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 23031219
- Part serial: SEEMEMO
- Condition: Failed
- Location: Nr 3 And 4
- Component: Gearbox, 23035179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  PARTS REPLACED IN COMPLIANCE WITH CEBA-72-3217 R4.
